# SDR P5CA2022012400005

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 23,108 hours, 5,872 cycles
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Antenna
- Part number: DM1601354001
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE .  LOWER ATC  ANTENNA WITH PEELING  PAINT .( REMOVED / REPLACED LWR ATC ANTENNA M259 & OPS CHECK OK  AMM 34-53-03 )
